Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonnegative matrices with nonnegative inverses


Author: Ralph DeMarr
Journal: Proc. Amer. Math. Soc. 35 (1972), 307-308
MSC: Primary 15A48
DOI: https://doi.org/10.1090/S0002-9939-1972-0296089-6
MathSciNet review: 0296089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize a result stating that a nonnegative finite square matrix has a nonnegative inverse if and only if it is the product of a permutation matrix by a diagonal matrix. We consider column-finite infinite matrices and give a simple proof using elementary ideas from the theory of partially ordered linear algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A48

Retrieve articles in all journals with MSC: 15A48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0296089-6
Keywords: Matrix theory, inverses, ordered algebras
Article copyright: © Copyright 1972 American Mathematical Society